MAUDE Adverse Event Report: STRYKER GMBH LONG NAIL, LEFT GAMMA4 Ø10X340MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH LONG NAIL, LEFT GAMMA4 Ø10X340MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 85250340S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, the primary surgery was performed and the nail was implanted in the patient's left femur on (b)(6) 2024.On (b)(6) 2024, the nail fracture was found.Thus, the revision surgery will be performed on (b)(6) 2024.
 
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction - please refer to d9 - the device was not returned or evaluation.The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.In the case presented a female patient, initially treated with above shown nail, was revised due to found nail breakage noticed on october 31, 2024 after an implant duration of approximately five months, which could be seen as a hint for insufficient bone healing.However, due to missing x-ray images and since no item was made available for evaluation a physical evaluation was impossible and neither a medical nor technical statement could be made.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.In case substantive information will become available in future that suggests otherwise we reserve the right to reopen the case.

Brand Name
LONG NAIL, LEFT GAMMA4 Ø10X340MM X 125°
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20766493
Report Number0009610622-2024-00924
Device Sequence Number21193871
Product Code HSB
UDI-Device Identifier07613327474480
UDI-Public(01)07613327474480(17)330731(10)K16232C
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number85250340S
Device Lot NumberK16232C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer12/18/2024
Initial Report FDA Received Date11/23/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale